# SDR 99ZZZX4164

- Difficulty date: September 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N92LG
- Make and model: Snias AS350B2
- Aircraft serial: 2575
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 56337078012
- Condition: Fluctuates
- Location: Cockpit
- Part time: 256 hours
- Component: Sextant
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG NEEDLE FLUCTUATES.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
